# SDR ASAA12511341

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 4,744 hours, 1,513 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE.  ACCOMPLISHED QRH PROCEDURE.  OPS NORMAL.
